26th June 2011, 05:24 AM
droopy eye lids
My 11 year old cavalier recently had blood shot eyes and a few days later his lids became very droopy. Droopy to the point where I don't think he can see very well, if at all. He only opens his eyes wide occasionally. The vet gave him some pills and ointment. He took all the pills (sorry, I threw away the package don't remember the name of pills) The ointment is called AK-POLY-BAC, and PREDNISOLONE ACETATE 5 ml eye drops.
Has anyone else encountered this problem? We have already spent over $200. to find out pills and ointment didn't work. If this is something to do with old age and can't be fixed we want to know now, before we need to get a second mortage!
Thanks for any help! We are really worried about him! He is our first born son, I mean Cavalier.
26th June 2011, 08:20 AM
Very sorry to hear about this. It must be uncomfortable for him. Prednisolone is a steroid, but I have no idea what this condition could be. The thing is, surely your vet should be answering these questions for you, after all you are paying them good money. Ask 'what are you treating him for please?' and if they are not sure at this stage they should say so. Does he have to go back to the vet for a follow up ? I hope he gets better very soon
26th June 2011, 07:54 PM
Sort of sounds like Bell's Palsy.
Originally Posted by mokipono
Tags for this Thread